# SDR SWAA2022012861064

- Difficulty date: January 12, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 44,806 hours, 23,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY GUSSET AT BS 500D L/H STRINGER 19. ; / [01] REMOVED FWD CARGO BAY GUSSET BS 500D L/H STRINGER 19 IAW SRM 51-40-02.; [02] RECEIVED NEW GUSSET P/N 143A9481-5; LOCATED AND DRILLED NEW GUSSET AT FWD CARGO BAY BS 500D L/H STR 19L IAW SRM 51-40-05-OG-0.; [03] VERIFIED CORRECTIVE ACTION 1 AND 2.; [04] OK TO INSTALL.; [05] OK TO INSTALL GUSSET PN 143A9481-5; [06] INSTALLED NEW GUSSET FWD CARGO BAY BS500D L/H STRINGER 19L IAW SRM 51-40-02-0G-0; DWG#143A7902; [07] RII- VERIFIED INSTALLATION OF THE FWD CARGO GUSSET AT BS500D STR19L PER SRM 51-40-02-0G-0; DWG#143A7902; [08] WORKSCOPE COMPLETE
